# SDR UIEA2017040300494

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STRUT FEEDER WIRES FOUND WITH CHAFED.  THE FEEDER WIRES PROTECTED WITH TEFLON TAPE IAW SWPM 20-10-13, REV 64, AND  FOUND SATISFACTORY.
